Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 258985, 9 pages
http://dx.doi.org/10.1155/2014/258985
Research Article

Fixed Point Theorems in Quaternion-Valued Metric Spaces

1Mathematics Department, Faculty of Science, Taif University, Taif 888, Saudi Arabia
2Mathematics Department, Faculty of Science, Sohag University, Sohag 82524, Egypt
3Mathematics Department, Faculty of Science, South Valley University, Qena, Egypt

Received 8 October 2013; Revised 14 January 2014; Accepted 23 January 2014; Published 30 March 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Ahmed El-Sayed Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Brackx, R. Delanghe, and F. Sommen, Clifford Analysis, vol. 76 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982. View at MathSciNet
  2. K. Gürlebeck, K. Habetha, and W. Sprößig, Holomorphic Functions in the Plane and n-Dimensional Space, Birkhäuser, Basel, Switzerland, 2008. View at MathSciNet
  3. K. Gürlebeck and W. Sprößig, Quaternionic and Clifford Calculus for Engineers and Physicists, John Wiley & Sons, Chichester, UK, 1997.
  4. A. Sudbery, “Quaternionic analysis,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 85, no. 2, pp. 199–224, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553–562, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Institut Mathématique, vol. 32, pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. O. Hadžić and L. Gajić, “Coincidence points for set-valued mappings in convex metric spaces,” Univerzitet u Novom Sadu. Zbornik Radova Prirodno-Matematičkog Fakulteta, vol. 16, no. 1, pp. 13–25, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. J. Asad and Z. Ahmad, “Common fixed point of a pair of mappings in Banach spaces,” Southeast Asian Bulletin of Mathematics, vol. 23, no. 3, pp. 349–355, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Abbas and B. E. Rhoades, “Fixed and periodic point results in cone metric spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511–515, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Abbas, V.Ć. Rajić, T. Nazir, and S. Radenović, “Common fixed point of mappings satisfying rational inequalities in ordered complex valued generalized metric spaces,” Afrika Matematika, 2013. View at Publisher · View at Google Scholar
  14. A. P. Farajzadeh, A. Amini-Harandi, and D. Baleanu, “Fixed point theory for generalized contractions in cone metric spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 708–712, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Kadelburg and S. Radenović, “A note on various types of cones and fixed point results in cone metric spaces,” Asian Journal of Mathematics and Applications, 2013. View at Google Scholar
  16. N. Petrot and J. Balooee, “Fixed point theorems for set-valued contractions in ordered cone metric spaces,” Journal of Computational Analysis and Applications, vol. 15, no. 1, pp. 99–110, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. D. Proinov, “A unified theory of cone metric spaces and its applications to the fixed point theory,” Fixed Point Theory and Applications, vol. 2013, article 103, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Radenović, “A pair of non-self mappings in cone metric spaces,” Kragujevac Journal of Mathematics, vol. 36, no. 2, pp. 189–198, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Rahimi, S. Radenović, G. S. Rad, and P. Kumam, “Quadrupled fixed point results in abstract metric spaces,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  20. A. El-Sayed Ahmed, “Common fixed point theorems for m-weak** commuting mappings in 2-metric spaces,” Applied Mathematics & Information Sciences, vol. 1, no. 2, pp. 157–171, 2007. View at Google Scholar · View at MathSciNet
  21. A. El-Sayed and A. Kamal, “Fixed points and solutions of nonlinear functional equations in Banach spaces,” Advances in Fixed Point Theory, vol. 2, no. 4, pp. 442–451, 2012. View at Google Scholar
  22. A. El-Sayed and A. Kamal, “Some fixed point theorems using compatible-type mappings in Banach spaces,” Advances in Fixed Point Theory, vol. 4, no. 1, pp. 1–11, 2014. View at Google Scholar
  23. A. Aliouche, “Common fixed point theorems of Gregus type for weakly compatible mappings satisfying generalized contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 707–719, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Ali and M. Imdad, “Common fixed points of nonlinear hybrid mappings under strict contractions in semi-metric spaces,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 4, pp. 830–837, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Jungck and H. K. Pathak, “Fixed points via ‘biased maps’,” Proceedings of the American Mathematical Society, vol. 123, no. 7, pp. 2049–2060, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. K. Kim and A. Abbas, “Common fixed point theorems for occasionally weakly compatible mappings satisfying the expansive condition,” Journal of Nonlinear and Convex Analysis, vol. 12, no. 3, pp. 535–540, 2011. View at Google Scholar
  27. R. P. Pant and R. K. Bisht, “Occasionally weakly compatible mappings and fixed points,” Bulletin of the Belgian Mathematical Society, vol. 19, no. 4, pp. 655–661, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. K. Pathak, S. M. Kang, Y. J. Cho, and J. S. Jung, “Greguš type common fixed point theorems for compatible mappings of type (T) and variational inequalities,” Publicationes Mathematicae Debrecen, vol. 46, no. 3-4, pp. 285–299, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. V. Popa, M. Imdad, and J. Ali, “Using implicit relations to prove unified fixed point theorems in metric and 2-metric spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 1, pp. 105–120, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T. Suzuki and H. K. Pathak, “Almost biased mappings and almost compatible mappings are equivalent under some condition,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 211–217, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet